| Catalog Number |
AB35W07100135 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty using the evercross 035 balloon, the device would not fully inflate due to a kink causing twisting in the middle of the balloon.No issues were noted when removing the device from packaging.The event occurred at the peripheral artery, specifically the superficial femoral artery, with minimal tortuosity noted.The lesion was a soft tissue lesion.A dog-bone twist was visible within the balloon in the vessel.It is not known if a re-wrap tool was used.The vessel was post-dilated using the evercross percutaneous transluminal angioplasty device.The procedure was completed with a new device, which was a medtronic product.There were no health consequences or impact on the patient.
Additional Manufacturer Narrative
Image analysis: a still photo of a fluoroscopic image of a percutaneous transluminal angioplasty (pta) balloon in the femoral artery.There is visible obstruction of the contrast within the inflated pta.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.